# SDR USAA040865

- Difficulty date: November 10, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs
- Part time: 69,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 1 INCH BY 14 INCHES, STATION 347 LBL 88.  FABRICATED SEAT TRACK FROM NEW EXTRUSION IAW DRAWING NR 141T5121-25.  (M)
